# SDR 2008FA0000057

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: General aviation
- Aircraft: N701ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844053
- Aircraft time: 4,192 hours
- Engine: Lyc IO360A1A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455322
- Condition: Inflt Separation
- Part time: 4,192 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW EXPERIENCED A SEPARATION OF THE THROTTLE CABLE. THE POWER SETTING ALLOWED THEM TO MAINTAIN ALTITUDE PLUS A SLIGHT CLIMB. THE CREW POSITIONED THE AIRCRAFT FOR A LANDING ON A RUNWAY THAT HAD AMPLE LENGTH. AN UNEVENTFUL LANDING WAS MADE. THE THROTTLE CABLE WAS REMOVED AND INSPECTED AND FOUND TO BE BROKEN A FEW INCHES INSIDE THE OUTER HOUSING JUST AFT OF THE FUEL SERVO. THERE IS NO TIME/LIFE LIMIT ON THESE CABLES, HOWEVER THE OPERATOR WILL NOW CHANGE THE CABLES DURING EACH ENGINE CHANGE.
